Publications are increasingly numbered by completion date. Unless otherwise indicated, a preprint version of all my articles is available on the arXiv.
[46] F. Di Plinio, I. Parissis. Maximal directional singular integrals. Expository preprint (2026). arXiv:2610.02483
[39] O. Bakas, F. Di Plinio, I. Parissis, L. Roncal. Singular integrals along variable codimension one subspaces. Ars Inven. Anal. (2024), Paper No. 2, 53 pp. arXiv:2211.13646 · Journal
[37] F. Di Plinio, I. Parissis. Maximal subspace averages. Adv. Math. 410 (2022), 108749. arXiv:2107.02109 · Journal
[33] N. Accomazzo, F. Di Plinio, P. Hagelstein, I. Parissis, L. Roncal. Directional square functions. Anal. PDE 16 (2023), no. 7, 1651–1699. arXiv:2004.06509 · Journal · Earlier superseded preprint
[30] N. Accomazzo, F. Di Plinio, I. Parissis. Singular integrals along lacunary directions in ℝn. Adv. Math. 380 (2021), 107580. arXiv:1907.02387 · Journal
[28] F. Di Plinio, I. Parissis. Maximal directional operators along algebraic varieties. Amer. J. Math. 143 (2021), no. 5, 1463–1503. arXiv:1807.08255 · Journal
[26] F. Di Plinio, I. Parissis. On the maximal directional Hilbert transform in three dimensions. Int. Math. Res. Not. IMRN 2020, no. 14, 4324–4356. arXiv:1712.02673 · Journal
[23] F. Di Plinio, S. Guo, C. Thiele, P. Zorin-Kranich. Square functions for bi-Lipschitz maps and directional operators. J. Funct. Anal. 275 (2018), no. 8, 2015–2058. arXiv:1706.07111 · Journal
[22] F. Di Plinio, I. Parissis. A sharp estimate for the Hilbert transform along finite order lacunary sets of directions. Israel J. Math. 227 (2018), no. 1, 189–214. arXiv:1704.02918 · Journal
[6] C. Demeter, F. Di Plinio. Logarithmic Lp bounds for maximal directional singular integrals in the plane. J. Geom. Anal. 24 (2014), no. 1, 375–416. arXiv:1203.6624 · Journal
[38] F. Di Plinio, A. Fragkos. The weak-type Carleson theorem via wave packet estimates. Trans. Amer. Math. Soc. 378 (2025), no. 3, 1551–1592. arXiv:2204.08051 · Journal
[19] F. Di Plinio, Y. Q. Do, G. N. Uraltsev. Positive sparse domination of variational Carleson operators. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 18 (2018), no. 4, 1443–1458. arXiv:1612.03028 · Journal
[16] F. Di Plinio, Y. Ou. A modulation invariant Carleson embedding theorem outside local L2. J. Anal. Math. 135 (2018), no. 2, 675–711. arXiv:1510.06433 · Journal
[14] F. Di Plinio, C. Thiele. Endpoint bounds for the bilinear Hilbert transform. Trans. Amer. Math. Soc. 368 (2016), no. 6, 3931–3972. arXiv:1403.5978 · Journal
[13] F. Di Plinio, A. K. Lerner. On weighted norm inequalities for the Carleson and Walsh-Carleson operators. J. London Math. Soc. (2) 90 (2014), no. 3, 654–674. arXiv:1312.0833 · Journal
[12] F. Di Plinio. Weak-Lp bounds for the Carleson and Walsh-Carleson operators. C. R. Math. Acad. Sci. Paris 352 (2014), no. 4, 327–331. arXiv:1312.0398 · Journal
[9] F. Di Plinio. Lacunary Fourier and Walsh-Fourier series near L1. Collect. Math. 65 (2014), no. 2, 219–232. arXiv:1304.3943 · Journal
[7] C. Demeter, F. Di Plinio. Endpoint bounds for the quartile operator. J. Fourier Anal. Appl. 19 (2013), no. 4, 836–856. arXiv:1206.3798 · Journal
[47] F. Di Plinio. Sparse domination modulo polynomials. Preprint (2026). arXiv:2610.09771
[44] O. Bakas, V. Ciccone, F. Di Plinio, M. Fraccaroli, I. Parissis, M. Vitturi. Singular multipliers on multiscale Zygmund sets. Preprint (2024). arXiv:2406.17521
[41] F. Di Plinio, M. Flórez-Amatriain, I. Parissis, L. Roncal. Pointwise localization and sharp weighted bounds for Rubio de Francia square functions. Publ. Mat. 69 (2025), no. 2, 445–471. arXiv:2308.01442 · Journal
[34] J. M. Conde-Alonso, F. Di Plinio, I. Parissis, M. N. Vempati. A metric approach to sparse domination. Ann. Mat. Pura Appl. (4) 201 (2022), no. 4, 1639–1675. arXiv:2009.00336 · Journal
[27] W. Chen, A. Culiuc, F. Di Plinio, M. Lacey, Y. Ou. Endpoint sparse bounds for Walsh-Fourier multipliers of Marcinkiewicz type. Accepted for publication in Rev. Mat. Iberoam. arXiv:1805.06060
[25] A. Culiuc, F. Di Plinio, Y. Ou. A sparse estimate for multisublinear forms involving vector-valued maximal functions. Bruno Pini Math. Anal. Semin. 8 (2017), no. 1, 168–184. arXiv:1709.09647 · Journal
[24] F. Di Plinio, T. P. Hytönen, K. Li. Sparse bounds for maximal rough singular integrals via the Fourier transform. Ann. Inst. Fourier (Grenoble) 70 (2020), no. 5, 1871–1902. arXiv:1706.09064 · Journal
[20] J. M. Conde-Alonso, A. Culiuc, F. Di Plinio, Y. Ou. A sparse domination principle for rough singular integrals. Anal. PDE 10 (2017), no. 5, 1255–1284. arXiv:1612.09201 · Journal
[18] A. Culiuc, F. Di Plinio, Y. Ou. Uniform sparse domination of singular integrals via dyadic shifts. Math. Res. Lett. 25 (2018), no. 1, 21–42. arXiv:1610.01958 · Journal
[17] A. Culiuc, F. Di Plinio, Y. Ou. Domination of multilinear singular integrals by positive sparse forms. J. London Math. Soc. (2) 98 (2018), no. 2, 369–392. arXiv:1603.05317 · Journal
[43] F. Di Plinio, A. W. Green, B. D. Wick. Multilinear paraproducts on Sobolev spaces. Boll. Unione Mat. Ital. 18 (2025), no. 1, 167–183. arXiv:2406.13174 · Journal
[42] F. Di Plinio, A. W. Green, B. D. Wick. Quantitative Sobolev regularity of quasiregular maps. Ann. Fenn. Math. 50 (2025), no. 1, 3–28. arXiv:2310.14089 · Journal
[40] F. Di Plinio, A. W. Green, B. D. Wick. Wavelet resolution and Sobolev regularity of Calderón–Zygmund operators on domains. Accepted for publication in Proc. London Math. Soc. arXiv:2304.13909
[36] F. Di Plinio, A. W. Green, B. D. Wick. Bilinear wavelet representation of Calderón–Zygmund forms. Pure Appl. Anal. 5 (2023), no. 1, 47–83. arXiv:2106.05604 · Journal
[35] F. Di Plinio, B. D. Wick, T. Williams. Wavelet representation of singular integral operators. Math. Ann. 386 (2023), no. 3–4, 1829–1889. arXiv:2009.01212 · Journal
[45] F. Di Plinio. The planar Coleman–Gurtin model with Beltrami conductivity. Discrete Contin. Dyn. Syst. Ser. S 26 (2026), 188–215. arXiv:2603.05983 · Journal
[21] F. Di Plinio, A. Giorgini, V. Pata, R. Temam. Navier-Stokes-Voigt equations with memory in 3D lacking instantaneous kinematic viscosity. J. Nonlinear Sci. 28 (2018), no. 2, 653–686. arXiv:1701.07845 · Journal
[11] F. Di Plinio, R. Temam. Grisvard’s shift theorem near L∞ and Yudovich theory on polygonal domains. SIAM J. Math. Anal. 47 (2015), no. 1, 159–178. arXiv:1310.5444 · Journal
[10] F. Di Plinio, G. S. Duane, R. Temam. The 3-dimensional oscillon equation. Boll. Unione Mat. Ital. (9) 5 (2012), no. 1, 19–54. arXiv:1307.1777
[8] C. Bardos, F. Di Plinio, R. Temam. The Euler equations in planar nonsmooth convex domains. J. Math. Anal. Appl. 407 (2013), no. 1, 69–89. arXiv:1212.0036 · Journal
[5] F. Di Plinio, G. S. Duane, R. Temam. Time-dependent attractor for the oscillon equation. Discrete Contin. Dyn. Syst. 29 (2011), no. 1, 141–167. arXiv:1009.2529 · Journal
[4] M. D. Chekroun, F. Di Plinio, N. E. Glatt-Holtz, V. Pata. Asymptotics of the Coleman-Gurtin model. Discrete Contin. Dyn. Syst. Ser. S 4 (2011), no. 2, 351–369. arXiv:1006.2579 · Journal
[3] F. Di Plinio, V. Pata. Robust exponential attractors for the strongly damped wave equation with memory. II. Russ. J. Math. Phys. 16 (2009), no. 1, 61–73. Journal
[2] F. Di Plinio, V. Pata. Robust exponential attractors for the strongly damped wave equation with memory. I. Russ. J. Math. Phys. 15 (2008), no. 3, 301–315. Journal
[1] F. Di Plinio, V. Pata, S. Zelik. On the strongly damped wave equation with memory. Indiana Univ. Math. J. 57 (2008), no. 2, 757–780. Journal